MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; IV EXT SET, 6.5", 0.7ML, NONBOND NF

Medline Industries, LP MEDLINE; IV EXT SET, 6.5", 0.7ML, NONBOND NF
Catalog Number DYNDTC5077
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/13/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that, "while the nurse was pushing contrast thru the tubing that it ended up bursting thru the tubing, this isnt the first time it has happened.".
 
Additional Manufacturer Narrative
The customer reported finding tubing burst while a nurse was pushing contrast through the tubing; the device was used on a patient, with no impact to the patient, provider or procedure, no serious injury, medical intervention, or follow-up care, and potential for emboli.A photo and a sample were received for investigation, visual inspection was performed, and finished good production records were reviewed.The reported issue was confirmed as the burst tubing was observed on the right beside the clamp.The root cause was found to not be a quality defect because the returned product was used with pressure injection, dyndtc5077 is not pressure-rated, and should only be used under gravity iv infusion; therefore, since the returned product was not used appropriately, the issue could not be confirmed to be a quality defect of the product.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
IV EXT SET, 6.5", 0.7ML, NONBOND NF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
venkata peruri
three lakes drive
northfield, IL 60093--275
MDR Report Key50899179
Report Number1417592-2026-51126
Device Sequence Number10761500
Product Code FPA
UDI-Device Identifier40080196141884
UDI-Public40080196141884
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K960280
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNDTC5077
Device Lot Number24066618
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/16/2024
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown